# SDR SH52001F00001

- Difficulty date: July 13, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N315FX
- Make and model: Cndair CL6002B16
- Aircraft serial: 5377
- Engine: Ge CF34*
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Part number: 6009300065
- Condition: Failed
- Location: Rt Wing
- Part time: 3,275 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

DURING OPS CHECK OF FLAPS, A FLAP FAIL MESSAGE APPEARED ON THE EICAS.  PHYSICAL INSPECTION FOUND RIGHT OUTBOARD FLAP IN 45 DEGREE DOWN POSITION AND OTHER FLAP SEGMENTS APPROACHING 30 DEGREES DETENT.  INVESTIGATION FOUND RIGHT FLAP DRIVE NR 8 SWAGED END PULLED OUT OF THE FLEX DRIVE HOUSING CAUSING DRIVE CABLE TO MOVE OUT OF FLAP ACTUATOR.  FERRULE END DOES NOT APPEAR TO HAVE BEEN CRIMPED.
